# SDR QXEA2010010800022

- Difficulty date: January 7, 2010
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 21,312 hours, 22,144 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK - STR 32L STRINGER SPLICE AT STA 16.250 TO STA X 32.250 IS CORRODED.  DRILLED OUT RIVETS IAW SRM 51-42-05 AND REMOVED STR, INSPECTED FOR CORROSION, NO CORROSION NOTED.  RE-INSTALLED STR  SECTION IAW SRM 51-42-05.
